Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Severe hair fall, bald patches in forehead. Vitamin D deficiency, body ache, pain in finger joints. Cause?

hello! My name is Arooj. i am a 28 year old female. i am married and have two lovely boys... 5 and 4. for the past few months, i have been feeling dizzy, restless, insomniac etc. my blood pressure usually remains on the low side. Although i do not follow a perfect lifestyle but things are not that bad. yet our routine at home is slightly tough due to some marital issues. alongside the general weakness, bruxism is another issue (that i have not sought medical help for). Moreover hair-fall is the biggest issue at this time the way they are falling scares me, ive noticed bald patches right behind the forehead til the mid-sides. i feel body aches every now and then and find it impossible to walk a little if i have to. My. finger joints hurt as well from time to time. I have a disturbed sleeping pattern. last but not the least, i started feeling this tingling sensation in the hood of my nose. it feels as if my nose is growing bigger or something. i went for a general check up last November and the doctor did some tests and concluded that i had a severe deficiency of Vitamin D . He gave me supplements for a month and said there is no need to revise the test. it should be fine itself. i fear that maybe i have developed something like multiple sclerosis God forbid. Since i am always trembling, my vision is blurry as well (not always though). Can you please analyze the details and tell me what possibly could be wrong? it might be important for you to know: i have never taken any hormones or contraceptives. But i have been on nerve relaxants and psychiatric medicines for a year or so in 2011. and i take the nerve relaxants once in a while even now. looking forward for your response. Thanks.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi ! I do not know why you have been put on anti psychotic drugs, but the associated anxiety could also give rise to such problems.
I am not sure if you thyroid status was tested or not. If not, this is a very common problem now a days giving rise to all of the symptoms mentioned by you, and so go for a thyroid status test on consultation with your treating doctor. There is no harm in getting a repeat vit D test in your blood.
Wishing you an early recovery. Take care
Answered: Sun, 2 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor